skin-hair-icon
I am suffering from skin rashes
I have eaten medicine for 14 days but it doesn't work else it increases the rashes in the body. Please help
79 Views v

Answers (8)

Like the answers? Chat privately with the doctor of your choice

Please consult nearby dermatologist
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Tab levocetzine 1 twice a day for 5 days, syrup alkasol 2 teaspoon add in 2 glass water , consume twice a day for 10 days.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Hello You must be suffering from urticaria and for that you need to eliminate certain things from your diet to rule out any food allergy as well as you need to eliminate dust allergy so need to eliminate those aspects as well Also look for history of new cosmetic products as well
Next Steps
Opt for online consultation at practo pro for detailed prescription and diagnosis
Health Tips
Try to avoid those foods which have seeds like brinjal, tomato and sour food like curd, lemon, buttermilk Take anti allergic medications( prescribed one)
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Consult online with pictures of the area's you have rash and the medication used
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Share pics for proper diagnosis. Consult me on practo pro now for guidance and prescription
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
You must give more information with photos and tell your problems clearly for better treatment
Next Steps
please contact me on Practo pro for further medical advice
Health Tips
please send good photos of your skin problems
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Consult online with pictures for further management
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Don't worry...you are suffering from allergic dermatitis causing rashes.. Medicine available for good control... Treatment depends on the severity..Do direct online consultation for detailed prescription by sending photos.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.